# SDR USAA200705U04

- Difficulty date: May 8, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- Aircraft time: 59,027 hours, 36,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 15.5 INCH CRACK IN FUSELAGE RUNS LONGITUDINAL, LOCATED BETWEEN STA 482 & 500, BETWEEN STR 28L & 28R.  INSTALLED DOUBLER REPAIR & INSTALLED NEW ANTENNA SUPPORT KIT PER EA 84528.
